Cold & Flu Two
$18 per kit per kit
A powerful duo that combines a fever reducer/pain reliever with mucus relief to tackle your cold and flu symptoms.
Curist Pain & Fever Relief 90 ct (Acetaminophen 500 mg)
Curist Mucus Relief 30 ct (Guaifenesin 600 mg)
This pack is SOLD OUT - please shop our products here.
Free from Dyes & Salicylates
USA Made with Globally Sourced Ingredients
Suffering from cold and flu symptoms, including chest congestion?
Chest congestion caused by mucus build-up
What's the secret in Cold & Flu Too?
Pain & Fever Relief contains acetaminophen, a safe and powerful pain-relieving analgesic and a fever-reducing antipyretic that has been favored by doctors for decades. Mucus Relief is an expectorant that thins and loosens phlegm so you can have more productive coughs that help you cough up more stuff.
Doctor Pro Tip
“A more comprehensive approach to treating cold symptoms.”
Dr. Marc Goldstein, MD
Chief of Allergy, Pennsylvania Hospital